Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 73, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 12, 2012, 10:57 PM EDT. It took effect at Oct 13, 2012, 4:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2012, 10:57 PM EDT (02:57 UTC)
- In effect from
- Oct 13, 2012, 4:00 AM EDT
- Expired
- Oct 14, 2012, 8:00 PM EDT
- In force
- 40 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
941 WHUS73 KGRR 130257 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1057 PM EDT FRI OCT 12 2012 LMZ847>849-131100- /O.NEW.KGRR.SC.Y.0073.121013T0800Z-121014T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1057 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 8 AM EDT SUNDAY. * WINDS...SOUTHEAST 10 TO 15 KNOTS TONIGHT...BECOMING SOUTH TO 30 KNOTS SATURDAY. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. BUILDING TO 5 TO 8 FEET LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-131100- /O.NEW.KGRR.SC.Y.0073.121013T1200Z-121014T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1057 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 8 AM EDT SUNDAY. * WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...BECOMING SOUTH 15 TO 25 KNOTS SATURDAY. * WAVES...1 TO 3 FEET TONIGHT....3 TO 5 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
069 WHUS73 KGRR 130821 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 AM EDT SAT OCT 13 2012 LMZ847>849-131630- /O.CAN.KGRR.SC.Y.0073.000000T0000Z-121014T1200Z/ /O.NEW.KGRR.SC.Y.0074.121013T0900Z-121015T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 421 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS...SOUTH TO 30 KNOTS TODAY...BECOMING 15 TO 25 KNOTS TONIGHT...AND BACKING NORTHWEST TOWARD DAYBREAK. * WAVES...4 TO 8 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-131630- /O.EXT.KGRR.SC.Y.0073.121013T0900Z-121015T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 421 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTH TO 30 KNOTS TODAY AND TONIGHT. * WAVES...4 TO 8 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS73 KGRR 131530 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1130 AM EDT SAT OCT 13 2012 LMZ847>849-132330- /O.CON.KGRR.SC.Y.0074.000000T0000Z-121015T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1130 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTH TO 30 KNOTS TODAY AND TONIGHT... SHIFTING NORTHWEST ON SUNDAY. * WAVES...4 TO 8 FEET TODAY AND TONIGHT... BUILDING TO 6 TO 10 FEET LATE SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-132330- /O.CON.KGRR.SC.Y.0073.000000T0000Z-121015T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1130 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTH TO 30 KNOTS TODAY AND TONIGHT... SHIFTING NORTHWEST LATE IN THE DAY SUNDAY. * WAVES...4 TO 8 FEET TODAY AND TONIGHT... BUILDING TO 8 TO 12 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
462 WHUS73 KGRR 132005 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 405 PM EDT SAT OCT 13 2012 LMZ847>849-140415- /O.CON.KGRR.SC.Y.0074.000000T0000Z-121015T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 405 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTH TO 30 KNOTS TONIGHT... SHIFTING NORTH ON SUNDAY. * WAVES...4 TO 8 FEET TODAY AND TONIGHT... BUILDING TO 6 TO 10 FEET LATE SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-140415- /O.CON.KGRR.SC.Y.0073.000000T0000Z-121015T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 405 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTH TO 30 KNOTS TONIGHT INTO EARLY SUNDAY... SHIFTING NORTHWEST LATE IN THE DAY SUNDAY. * WAVES...4 TO 8 FEET TODAY AND TONIGHT... BUILDING TO 8 TO 12 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
473 WHUS73 KGRR 140239 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1039 PM EDT SAT OCT 13 2012 LMZ847>849-141045- /O.CON.KGRR.SC.Y.0074.000000T0000Z-121015T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1039 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT... SHIFTING NORTH ON SUNDAY. * WAVES...3 TO 6 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-141045- /O.CON.KGRR.SC.Y.0073.000000T0000Z-121015T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1039 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...SOUTH 15 TO 25 KNOTS TONIGHT INTO EARLY SUNDAY... SHIFTING WEST LATE SUNDAY. * WAVES...3 TO 5 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
190 WHUS73 KGRR 140816 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 416 AM EDT SUN OCT 14 2012 LMZ847>849-141615- /O.EXT.KGRR.SC.Y.0074.000000T0000Z-121015T0000Z/ /O.NEW.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 416 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY. * WINDS...SOUTHEAST 10 TO 20 KNOTS TODAY BACKING TO NORTHEAST 15 TO 25 KNOTS LATE IN THE DAY. NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 6 FEET TODAY BUILDING TO 8 TO 12 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>846-141615- /O.EXT.KGRR.SC.Y.0073.000000T0000Z-121015T0000Z/ /O.NEW.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 416 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY. * WINDS...SOUTH TO 30 KNOTS TODAY VEERING SOUTHWEST LATE IN THE DAY. NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 7 FEET TODAY BUILDING TO 7 TO 14 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
252 WHUS73 KGRR 141450 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1050 AM EDT SUN OCT 14 2012 LMZ847>849-142300- /O.CON.KGRR.SC.Y.0074.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1050 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... * WINDS...SOUTHEAST 10 TO 20 KNOTS TODAY BACKING TO NORTHEAST 15 TO 25 KNOTS. NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 6 FEET TODAY BUILDING TO 8 TO 12 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>846-142300- /O.CON.KGRR.SC.Y.0073.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1050 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... * WINDS...SOUTH TO 30 KNOTS TODAY VEERING SOUTHWEST LATE IN THE DAY. NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 7 FEET TODAY BUILDING TO 7 TO 14 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
827 WHUS73 KGRR 141736 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 136 PM EDT SUN OCT 14 2012 LMZ847>849-150145- /O.CON.KGRR.SC.Y.0074.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 136 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS BECOMING NORTH LATE. NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 6 FEET TODAY BUILDING TO 8 TO 12 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>846-150145- /O.CON.KGRR.SC.Y.0073.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 136 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS TODAY. NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 7 FEET TODAY BUILDING TO 7 TO 14 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
501 WHUS73 KGRR 142021 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 PM EDT SUN OCT 14 2012 LMZ847>849-150430- /O.CON.KGRR.SC.Y.0074.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 421 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST GALES TO 40 KNOTS THIS EVENING. * WAVES...4 TO 6 FEET BUILDING TO 8 TO 12 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>846-150430- /O.CON.KGRR.SC.Y.0073.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.121015T0000Z-121015T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 421 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS BECOMING NORTHWEST GALES TO 40 KNOTS TONIGHT. * WAVES...4 TO 7 FEET TODAY BUILDING TO 10 TO 14 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MEADE
418 WHUS73 KGRR 150006 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 806 PM EDT SUN OCT 14 2012 LMZ847>849-150815- /O.EXP.KGRR.SC.Y.0074.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.000000T0000Z-121015T0900Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 806 PM EDT SUN OCT 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTHWEST GALESS TO 40 KNOTS DECREASING TO 30 KNOTS TOWARD DAYBREAK.. * WAVES...4 TO 7 FEET BUILDING TO 7 TO 11 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>846-150815- /O.EXP.KGRR.SC.Y.0073.000000T0000Z-121015T0000Z/ /O.CON.KGRR.GL.W.0027.000000T0000Z-121015T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 806 PM EDT SUN OCT 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTHWEST GALES TO 45 KNOTS DECREASING TO 30 KNOTS TOWARD DAYBREAK. * WAVES...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 10:38 PM EDT, 19 minutes earlier.
Area forecast discussion, Oct 12, 10:38 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 PM EDT FRI OCT 12 2012
.SYNOPSIS...
ISSUED AT 346 PM EDT FRI OCT 12 2012
A STRONG FALL LOW PRESSURE SYSTEM WILL SHIFT NORTHEAST THROUGH THE
GREAT LAKES THIS WEEKEND BRINGING WIND...HEAVY RAINS AND
THUNDERSTORMS TO THE AREA. SHOWERS AND THUNDERSTORMS WILL SPREAD
INTO THE AREA FROM THE WEST ON SATURDAY AND CONTINUE INTO SUNDAY
EVENING. RAINFALL AMOUNTS MAY EXCEED TWO INCHES BY SUNDAY NIGHT IN
SOME AREAS RESULTING IN LOCALIZED FLOODING. SEVERE THUNDERSTORMS ARE
POSSIBLE AS WELL FROM SATURDAY AFTERNOON INTO SUNDAY EVENING.
DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE STRONG
LOW ITSELF WILL BRING WINDY CONDITIONS MUCH OF THE WEEKEND AS WELL.
&&
.UPDATE...
ISSUED AT 1037 PM EDT FRI OCT 12 2012
CURRENT TEMPS WOULD SUPPORT FROST/FREEZE HEADLINES. HOWEVER MINS
WILL BE REACHED SOON WITH RISING TEMPS TOWARD DAYBREAK...ALONG
WITH INCREASED MIXING AND CLOUD COVER. SO THIS WILL BYPASS ANY NEED
FOR HEADLINES.
EXPANDED POPS ACROSS THE WESTERN CWA...GENERALLY WEST OF HIGHWAY
66 FOR OVERNIGHT. SHOWERS AND TSTORMS CONTINUE TO EXPAND ACROSS
CENTRAL AND EASTERN IA THIS EVENING. THIS PCPN WAS ASSOCIATED WITH
A LOW LEVEL JET THAT WILL BE NOSING INTO CENTRAL LAKE MICHIGAN BY
DAYBREAK. SCATTERED SHOWERS SHOULD BE PRESSING INTO THE GRR CWA
PRIOR TO 12Z SAT.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 346 PM EDT FRI OCT 12 2012
MAIN ISSUES IN THE SHORT TERM ALL REVOLVE AROUND THE WEEKEND SYSTEM
OBVIOUSLY. HEAVY RAINS...THUNDERSTORM THREAT AND STRONG SYNOPTIC
SCALE WINDS ARE ALL ON THE TABLE AS ITEMS TO TAKE A CLOSER LOOK AT.
REGARDING THE HEAVY RAINS DETAILS ARE DISCUSSED BELOW BUT IT LOOKS
LIKE A FAVORABLE SETUP FOR WIDESPREAD AMOUNTS OF 1 TO 2 INCHES. THE
FOCUS FOR SHOWERS AND STORMS WILL REMAIN OVERHEAD FOR 36 TO 42 HOURS
FROM SATURDAY MORNING INTO SUNDAY EVENING.
MODEL INCONSISTENCIES ARE THE MAIN ISSUE IN DETERMINING PLACEMENT OF
THE AXIS OF HEAVIEST RAIN. AT THIS POINT OPTING TO FOLLOW THE SLOWER
DEEPER GUIDANCE OF THE ECMWF. THERE HAS BEEN QUITE A BIT OF MOVEMENT
IN THE NAM AND THE GFS IN TRACK AND STRENGTH OF THE LOW. TODAY/S
CHANGE WAS A SHIFT TO THE SOUTHEAST MORE INTO THE GRR CWA FROM THE
NAM/GFS AND FOR A WEAKER LOW AS WELL. GIVEN THE POTENT LOOK OF THE
LOW IN WATER VAPOR IMAGERY AND THE CONSTANT MODEL THEME FOR A LONG
TIME OF SOUTHWEST LOWS BEING SLOWER...DEEPER AND FURTHER NORTHWEST
SIDING WITH THE ECMWF TODAY.
THE ECMWF SPREADS RAIN INTO THE WESTERN CWA LATE TONIGHT AND
SATURDAY MORNING WITH A WARM FRONT AXIS EXTENDING EAST INTO THE CWA
THROUGH THE DAY. ENVISION A SWATH OF SHOWERS AND STORMS ROLLING IN
FROM THE WEST DURING THE MORNING AND CONTINUING THROUGH THE DAY.
SEVERE THREAT IS NOT ZERO ON SATURDAY GIVEN THE STRENGTH OF THE
SYSTEM AND THE PROXIMITY OF THE WARM FRONT. CANNOT RULE OUT A BRING
SPIN UP TYPE TORNADO IF WE CAN GENERATE ENOUGH INSTABILITY.
INSTABILITY APPEARS TO BE THE PROBLEM THOUGH AS WE SHOULD BE SOCKED
IN WITH RAIN AND LOW CLOUDS.
STORMS THAT FIRE TO THE WEST DURING THE DAY ON SATURDAY WILL SHIFT
EAST INTO LOWER MICHIGAN SATURDAY NIGHT. THE LLJ IS PROGD TO
CONTINUALLY FEED ADDITIONAL SHOWERS AND STORMS THROUGH THE NIGHT.
THE HEAVIEST RAIN AXIS SHOULD BE TO THE NORTH CLOSE TO THE WARM
FRONT ACROSS CENTRAL LOWER MICHIGAN. GIVEN THE LACK OF SIGNIFICANT
INSTABILITY THINKING THE SEVERE THREAT IS LOWER...IN LINE WITH THE
SPC DAY TWO OUTLOOK BEING WEST OF THE AREA.
SUNDAY...THE LOW LIFTS INTO THE CWA ACROSS CENTRAL LOWER. THE
POTENTIAL EXISTS FOR SEVERE STORMS AHEAD OF THE COLD FRONT AS IT
MOVES IN DURING THE DAY. THE 850MB LLJ IS ON THE ORDER OF 50 KNOTS
PER THE ECMWF. IF THERE IS SOME SURFACE BASED INSTABILITY PRESENT
THESE WINDS COULD BE BROUGHT DOWN TO THE GROUND.
VERY STRONG WINDS SHOULD SWEEP IN BEHIND THE FRONT SUNDAY EVENING AS
A STRONG PRESSURE RISE/FALL COUPLET SWEEPS ACROSS THE CWA.
CHANCE FOR SOME FROST AND FREEZING TEMPERATURES IN THE FAR EASTERN
CWA TONIGHT BUT GIVEN THE CLOUDS AND THE GRADIENT BUILDING IN
OVERNIGHT DID NOT ISSUE A HEADLINE.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 346 PM EDT FRI OCT 12 2012
MAIN FOCUS OF THE LONG TERM IS DETERMINING PCPN CHCS THROUGH THE
PERIOD AS THE UPPER FLOW WILL BE MORE CONDUCIVE FOR AN UNSETTLED
WEATHER PATTERN.
THE STRONG UPPER SYSTEM COMING THROUGH THIS WEEKEND WILL BE IN THE
PROCESS OF EXITING THE STATE AT THE BEGINNING OF THE LONG TERM MON
MORNING. THE TROUGH AXIS SHOULD MOVE THROUGH DURING THE DAY...
KEEPING A RESIDUAL CHC OF SHOWERS IN ACROSS THE AREA.
ONCE THE SYSTEM FROM THIS WEEKEND MOVES OUT...THE UPPER AIR PATTERN
WILL BECOME NEARLY ZONAL. FEEDING INTO THIS ZONAL FLOW WILL BE A
STRONG JET OF 150+ KTS COMING INTO THE PACIFIC NW. THIS WILL HELP TO
GENERATE A COUPLE OF SYSTEMS THAT ARE EXPECTED TO AFFECT THE AREA.
THE FIRST OF THESE SYSTEMS WILL ALREADY BE KNOCKING ON OUR DOOR
DURING THE DAY ON TUE. WE WILL SEE A SURGE OF SOME WARMER
AIR...ACCOMPANIED BY A THREAT OF RAIN. THIS SYSTEM WILL THEN BE
EXITING THE AREA DURING THE DAY ON WED.
THE NEXT SYSTEM WILL NOT BE FAR BEHIND AS JET ANOTHER JET STREAK
EMERGES FROM THE MAIN PACIFIC JET WED NIGHT INTO THU. THIS SYSTEM
LOOKS TO HAVE BETTER POTENTIAL OF STRENGTHENING AS AN AMPLIFICATION
OF THE FLOW WILL OCCUR OVER THE PACIFIC AND ALLOW THE SYSTEM TO
AMPLIFY A BIT MORE. WE WILL SEE THE WARM PORTION OF THIS SYSTEM WED
NIGHT INTO THU.
THE MODELS ALL TRY TO CLOSE OFF A LOW AT SOME POINT OVER THE ERN
THIRD PORTION OF THE COUNTRY. A LOT OF DETAILS STILL REMAIN TO BE
WORKED OUT...HOWEVER GENERAL TROUGHING SHOULD BE IN CONTROL OF THE
REGION. THIS WILL PRODUCE A BETTER CHC OF COOLER TEMPS AND SHOWERY
TYPE OF WEATHER LATE NEXT WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 706 PM EDT FRI OCT 12 2012
LITTLE QUESTION VFR CIGS/VSBY WILL PREVAIL THROUGH THE NIGHT. THEN
THE WARM FRONT MOVES INTO THE AREA BY SUNRISE. RAIN WITH IFR CIGS
MVFR/IFR VSBY WITH SCT THUNDERSTORMS WILL PREVAIL NORTH OF THE
WARM FRONT (NEAR I-96). SOUTH OF THE WARM FRONT IT WILL LIKELY
STAY VFR INTO LATE MORNING BEFORE CONVECTION DEVELOPS... IT MAY
TAKE UNTIL MID AFTERNOON FOR CIGS SOUTH OF THE WARM FRONT TO
BECOME MVFR.
&&
.MARINE...
ISSUED AT 346 PM EDT FRI OCT 12 2012
HAVE OPTED TO HOIST A SMALL CRAFT ADVISORY AT THIS POINT TO GIVE
ADVANCE NOTICE TO MARINERS OF THE COMING WIND. MODEL UNCERTAINTIES
IN LOW TRACK AND DEPTH PLAY INTO THE MARINE AREA AS WELL. IF THE LOW
TRACK SHIFTS TO THE WEST OR EAST OR DEEPENS FURTHER THAN SOME OF THE
MODELS SHOW WE COULD BE LOOKING AT GALES. HAVE THE SCA EXTENDING
FROM LATE TONIGHT THROUGH SATURDAY NIGHT AT THIS POINT. AS THE
MODELS ZERO IN SOME ON TRACK AND STRENGTH WE CAN TREND THE FORECAST
IN THAT DIRECTION. SCA CONDITIONS LOOK LIKE A SOLID BET THOUGH MUCH
OF THIS WEEKEND.
&&
.HYDROLOGY...
ISSUED AT 346 PM EDT FRI OCT 12 2012
HYDRO CONCERNS CONTINUE WITH THE THREAT OF SIGNIFICANT RAINFALL
ACROSS THE ENTIRE AREA THIS WEEKEND. IT APPEARS A FAIRLY WIDESPREAD
1 TO 2 INCHES OF RAIN WILL FALL WITH LOCAL AMOUNTS TOWARD 3 INCHES
POSSIBLE. THE ISSUE AT THIS POINT REMAINS WHERE THE AXIS OF HEAVIEST
PRECIPITATION WILL LINE UP. MODELS HAVE A PRETTY WIDE RANGE OF LOW
TRACKS AND SPEEDS. THE UPSIDE IS THAT ANTECEDENT CONDITIONS ARE GOOD
IN THAT SOIL MOISTURE CONTENT IS NOT HIGH AND RIVER FLOWS REMAIN
LOW. ALSO...THE PRECIPITATION SHOULD BE SPREAD OUT OVER 36 HOURS OR
SO. THERE WILL BE PLENTY OF ROOM IN THE RIVERS FOR RISES AND IN FACT
THAT IS WHAT WE ARE PROJECTING ON AREA RIVERS...SIGNIFICANT WITHIN
BANK RISES. OUR MAIN CONCERN IS NUISANCE FLOODING RELATED TO PONDING
OF WATER IN LOW SPOTS ESPECIALLY WHEN CONSIDERING CLOGGED DRAINS
FROM LEAVES. PRECIPITABLE WATER VALUES REMAIN HIGH AROUND 1.6 INCHES
WITH AN 850MB LLJ AIMED AT THE AREA MUCH OF THE WEEKEND. WE SHOULD
SEE ROUNDS OF PRECIPITATION WITH EMBEDDED THUNDERSTORMS FROM
SATURDAY MORNING INTO SUNDAY EVENING.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 AM SATURDAY TO 8 AM EDT SUNDAY FOR
LMZ844>849.
&&
UPDATE...JK
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...NJJ
AVIATION...WDM
HYDROLOGY...DUKE
MARINE...DUKEHazardous weather outlook, Oct 12, 2:00 PM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 200 PM EDT FRI OCT 12 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 200 PM EDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE POSSIBLE AWAY FROM LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG FALL SYSTEM WILL MOVE THROUGH THE GREAT LAKES REGION THIS WEEKEND BRINGING PERIODS OF HEAVY RAIN...THUNDERSTORMS AND WINDY CONDITIONS. HEAVY RAINFALL OF 1 TO 2 INCHES APPEAR COMMON BY SUNDAY EVENING...WITH POTENTIAL FOR IN EXCESS OF 2 INCHES. LOCALIZED FLOODING WILL BE POSSIBLE THIS WEEKEND. A SEVERE WEATHER THREAT WILL BE PRESENT FROM SATURDAY THROUGH THE DAY ON SUNDAY. THE MAIN THREAT FROM STORMS THIS WEEKEND WILL BE DAMAGING WINDS ESPECIALLY ON SUNDAY. HIGH WINDS ASSOCIATED WITH THE LOW PRESSURE SYSTEM ITSELF WILL SWEEP THROUGH THE AREA SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON INTO SUNDAY. LMZ844>849-130930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 200 PM EDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BEGIN TO INCREASE LATE TONIGHT OUT ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGHER WINDS AND WAVES ARE EXPECTED RIGHT THROUGH THE WEEKEND AS A STRONG FALL STORM SYSTEM SWINGS NORTHEAST THROUGH THE GREAT LAKES. CONDITIONS WILL BE HAZARDOUS TO SMALLER CRAFT THROUGH SUNDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE MUCH OF THE TIME THIS WEEKEND FROM SATURDAY MORNING RIGHT THROUGH THE DAY ON SUNDAY. SOME STORMS MAY CONTAIN STRONG GUSTY WINDS IN EXCESS OF 40 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON INTO SUNDAY. OSTUNO DUKE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:21 AM EDT | Small Craft Advisory | GRR | 40 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.